MAUDE Adverse Event Report: DJO, LLC CHATTANOOGA VECTRA GENISYS 2CH COMBO PKG US STD, 5CM APPL; STIMULATOR, NEUROMUSCULAR, EXTERNAL FUNCTIONAL

DJO, LLC CHATTANOOGA VECTRA GENISYS 2CH COMBO PKG US STD, 5CM APPL; STIMULATOR, NEUROMUSCULAR, EXTERNAL FUNCTIONAL
Model Number 2761
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 07/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No device was returned for evaluation.If the device is received, a follow-up report will be submitted upon completion of product evaluation.
 
Event or Problem Description
It was reported that "the unit was originally set at 44 but about 8 minutes in gave an overcurrent error & the unit stopped working-the set at 35 and continued treatment when finished the patient had a burn and blister".[sic] no further information was provided.

Brand Name
CHATTANOOGA VECTRA GENISYS 2CH COMBO PKG US STD, 5CM APPL
Common Device Name
STIMULATOR, NEUROMUSCULAR, EXTERNAL FUNCTIONAL
Manufacturer (Section D)
DJO, LLC
1430 decision street
vista CA 92081 9663
MDR Report Key8860883
Report Number9616086-2019-00054
Device Sequence Number1938495
Product Code GZI
UDI-Device Identifier00888912292849
UDI-Public00888912292849
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K031077
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 08/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2761
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2019
Initial Report FDA Received Date08/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;